# SDR AWXA200300217

- Difficulty date: March 2, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 62,653 hours, 50,903 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 7725005005
- Condition: Failed
- Location: Adi
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM SLC EN ROUTE TO PHX THE CAPTAINS ATTITUDE DIRECTOR INDICATOR (ADI) "ATT" RED FLAG APPEARED, AND "PITCH" AND "ROLL" COMPARATOR LIGHTS ILLUMINATED. SWITCHED TO CAPTAINS ON AUX WITH NO HELP; TURNED BACK TO SLC. MAINTENANCE REMOVED AND REPLACED THE CAPTAINS ADI IAW BMM 34-26-11, OPERATIONAL CHECK WAS GOOD.
